# SDR HEEA084003

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Aerosp AS355*
- Aircraft serial: 3004
- Aircraft time: 6,996 hours
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: N0001553
- Condition: Failed
- Location: Outerlink Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTERLINK HAD COMM/FAILURE MESSAGE. SCRAPPED.
